# SDR DALA2017040302675

- Difficulty date: March 31, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 44,863 hours, 30,065 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Scratched
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER SCRATCHED ON RIGHT BUSHINGS,XE49, XE103, AN XE157.  REPLACED THE BUSHINGS IAW ERA 549239-14, REV O.
